# SDR C2XA11IA080

- Difficulty date: May 1, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 21,016 hours, 11,384 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926KA98SN
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2622, THE CREW REPORTED A LANDING GEAR AIR/GRND SYSTEM FAILURE AND THAT THE GEAR HANDLE WOULD NOT COME UP.  AFTER LANDING AT IAH WITHOUT INCIDENT RECEIVED A "WOW" INOP MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE NLG WOW PROXIMITY SWITCH AND ASSOCIATED CONNECTOR, SERVICED THE NLG AS A PRECAUTION, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
